# SDR DALA13024660952

- Difficulty date: May 13, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Heater Blanket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SECTION OF LT WING HEATER BLANKET.  LT WING HEATER BLANKET WAS REPLACED DUE TO 1 CRACK OF 0.531 WAS FOUND IAW AMM 30-80-02, PAGEBLOCK 401 AND 601 AND ER/A 494597-14 AD MA REVISION A.  RII COMPLETED BY INSPECTION STAMP DELTA ID NR 298092, LIC 200800734 AIG ASSOCIATED ER/A 49-459714, ADDED FOR AC 0952.
